# SDR A6WA201240805

- Difficulty date: August 15, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,659 hours, 27,362 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 640B
- Condition: Failed
- Location: Te Flaps
- Part time: 20,717 hours, 19,367 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED 20-30. FLAPS STAYED AT 20 DEGREES.   REPLACED RT BPSU PER 27 51 OPS CK GOOD.
